Biblioteca de la Universidad Complutense de Madrid

Interpolation of the measure of non-compactness by the real method

Impacto



Cobos, Fernando y Fernández-Martínez, Pedro y Martínez , Antón (1999) Interpolation of the measure of non-compactness by the real method. Studia Mathematica, 135 (1). pp. 25-38. ISSN 0039-3223

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

585kB



Resumen

We investigate the behaviour of the measure of Iron-compactness of an operator under real interpolation. Our results refer to general Banach couples. An application to the essential spectral radius of interpolated operators is also given.


Tipo de documento:Artículo
Palabras clave:Measure of non-compactness; real interpolation
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15475
Depositado:05 Jun 2012 09:16
Última Modificación:06 Feb 2014 10:25

Sólo personal del repositorio: página de control del artículo